# SDR ASOA201101783

- Difficulty date: September 23, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 25,302 hours, 18,646 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLOORBEAM ANGLE AT FS 280.00 AND LBL 9.0 IS CRACKED.  R & R ANGLE IAW SRM 51-42-21-001-001-A01, SRM 51-42-22-001-001-A01 & SRM 51-40-11-001-001-A01
